# SDR 2001FA0000549

- Difficulty date: September 21, 2001
- Submitted: November 21, 2001
- Operation: General aviation
- Aircraft: N651SC
- Make and model: Piper PA-31P
- Aircraft serial: 31P7630006
- Engine: Lyc TIGO541E1A
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Adapter
- Part number: LW13027
- Condition: Broken
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

FLANGE ON LEFT ENGINE OUTBOARD ADAPTER BROKE OFF OF ADAPTER.  EXHAUST GASES LEAKED FROM SYSTEM CAUSING TURBOCHARGER OUTPUT TO DROP.  PILOT SHUT DOWN ENGINE AND RETURNED TO AIRPORT.
